# SDR DXTA2025041603030

- Difficulty date: April 10, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N310QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500147
- Aircraft time: 9,793 hours, 7,641 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: DAP0010301
- Part serial: 30ML
- Condition: Defective
- Location: Wheel Speed
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRK FAIL YELLOW CAS: BRK FAIL YELLOW CAS ILLUMINATED STARTING TAXI ROLL. USED PARKING BRAKE TO STOP AIRCRAFT. CORRECTIVE ACTION: REPLACED R/H WHEEL SPEED TRANSDUCER. OPS CHECK GOOD. IAW EMB PHENOM 300 AMM 32-41-06-000-801-A.
